# SDR AALA202308281614

- Difficulty date: August 19, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 39,603 hours, 16,505 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BACC63DE0316SA
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD BIN EMERGENCY LIGHT SEAT AT 12D IS INOPERATIVE.  **SUPPLEMENTAL REPORT FOR AALA202308211614: REPLACED CONNECTOR D14816 PER SWPM 20-63-02. CHECKED EMERGENCY LIGHT PER AMM 33-51-00.**(CLOSED)
